# SDR DXTA200702489

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 4,728 hours, 3,775 cycles
- Engine: Pwa PW545A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Misinstalled
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL IN CAPT'S (LT) SEAT WILL GO VERY FAR FWD AND PROHIBIT LT BRAKE FROM FULLY ENGAGING.  THIS APPEARS MOST EVIDENT IN THE "FWD" PEDAL POSITION.  09-28-07   FOUND MOUNT FOR BRAKE MASTER CYLINDER, LOCK FASTENER WITH NO LOCKING COLLARS INSTALLED. INSTALLED NEW (4) LOCK FASTENER PINS & COLLARS TO THE BRAKE & REINSTALLED PILOT MASTER CYLINDER LO, ADN BLED BRAKE SYSTEM IAW MODEL 560XL MM 32-42-00. OPERATIONAL CK GOOD.
